# SDR HEER20160211145

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 14,041 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305047
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME WAS FOUND TO BE CORRODED AT 2 EXISTING NUTPLATE INSTALLATIONS.  REPAIRED.
